
Daniel Berend
Senior Academic
Trace maps for arbitrary substitution sequences
The authors prove the existence and show how to construct trace maps for products of 2*2 matrices generated by arbitrary substitution sequences. The dimension of the underlying space of the trace map is lower than the one suggested recently by other authors.
| Publication language | English |
| Pages | 2437-2443 |
| Journal | Journal of Physics A: Mathematical and General |
| Volume | 26 |
| Issue number | 10 |
| Publication status | Published - 01.12.1993 |
| Article Number | 014 |
ASJC Scopus subject areas
Statistical and Nonlinear Physics
Mathematical Physics
General Physics and Astronomy